English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Convergence rates for inverse problems with impulsive noise.

Hohage, T., & Werner, F. (2014). Convergence rates for inverse problems with impulsive noise. SIAM Journal on Numerical Analysis, 52(3), 1203-1221. doi:10.1137/130932661.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-7ECD-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-CBF2-0
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Hohage, T., Author
Werner, F.1, Author              
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for Biophysical Chemistry, Max Planck Society, ou_1113580              

Content

show
hide
Free keywords: impulsive noise, Banach space regularization, inverse problems, signal processing
 Abstract: We study inverse problems $F(f) =g$ with perturbed right-hand side $g^{\rm obs}$ corrupted by so-called impulsive noise, i.e., noise which is concentrated on a small subset of the domain of definition of $g$. It is well known that Tikhonov-type regularization with an $\mathbf{L}^1$ data fidelity term yields significantly more accurate results than Tikhonov regularization with classical $\mathbf{L}^2$ data fidelity terms for this type of noise. The purpose of this paper is to provide a convergence analysis explaining this remarkable difference in accuracy. Our error estimates significantly improve previous error estimates for Tikhonov regularization with $\mathbf{L}^1$-fidelity term in the case of impulsive noise. We present numerical results which are in good agreement with the predictions of our analysis.

Details

show
hide
Language(s): eng - English
 Dates: 2014-05-15
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/130932661
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Numerical Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 52 (3) Sequence Number: - Start / End Page: 1203 - 1221 Identifier: -